MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC KIT: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC KIT: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CA-27702
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer returned one, opened cvc kit including one guide wire within its advancer for analysis.The arrow raulerson syringe (ars) was not returned.Signs of use were observed on the guide wire.Visual analysis revealed the distal end of the guide wire appeared kinked and there was an overall bend to the guide wire body.Microscopic examination confirmed the damage.Both welds were present and were observed to be full and spherical.Visual inspection of the ars could not be performed as the ars was not returned.The kinks in the guide wire measured 19 mm and 23 mm from the distal tip.The overall length of the guide wire measured 603 mm, which is within the specification limits of 596-604 mm per guide wire product drawing.The outer diameter of the guide wire measured 0.790 mm , which is within the specification limits of 0.788-0.826 mm per guide wire product drawing.Dimensional inspection of the ars could not be performed as the ars was not returned.The guide wire was functionally tested per the product instructions-for-use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guide wire was advanced through a lab inventory ars and a lab inventory 18ga introducer needle to functionally test the guide wire.The guide wire passed through both components with little to no resistance.Functional inspection of the ars could not be performed as the ars was not returned.The report of guide wire and ars resistance was not confirmed through complaint investigation of the returned sample.The guide wire had two kinks towards the distal end of the body, and the ars was not returned.The returned guide wire met all relevant dimensional/functional requirements.A device history record review did not reveal any evidence of a manufacturing related issue.Based on these circumstances, unintentional user error likely contributed to this event, however, the probable cause of guide wire and ars resistance could not be determined based upon the information provided and without the ars being returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "(b)(6) 2024, the swg can't go through the ars due to the thin inside of ars.The issue was identified prior to the patient.They complaint the needle cannula is too thin for the ars.Involved 1 pc.".

Brand Name
ARROW CVC KIT: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20118155
Report Number9680794-2024-00910
Device Sequence Number7446786
Product Code FOZ
UDI-Device Identifier10801902099263
UDI-Public(01)10801902099263(11)240318(17)250815(10)33F24B0454(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2025
Device Catalogue NumberCA-27702
Device Lot Number33F24B0454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown